# SDR CALA9701503

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 360800010
- Condition: Leaking
- Location: Apu
- Part time: 6,911 hours
- Component: Garrett, 38003681
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING THE APU WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE, THE APU AUTO SHUTDOWN WHEN CLIMBING THROUGH 28,000 FEET.  THE APU WAS RESTARTED AT 26,000 FEET AND THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  THE APU FCU WAS FOUND LEAKING.  THE APU FCU WAS REPLACED IAW MM 49-30-01.  LEAK AND OPERATIONAL CHECKS WERE PERFORMED WITH NO FAULTS NOTED.
